Do I have stomach bleeding due to over taking medication?

Patient

Q: For about a week or two now I have noticed I've been really tired, weak, irritable, and breathe is hard. Awhile back like three or two weeks ago I took to many 262mg stomach reliefs. Do you think I could have internal bleeding that's why I'm low on iron? Should I see a doctor when I can or ASAP.?

Symptoms:  Stomach pains, Tired, weak, irritable, breathing is hard, and hard to do normal activitys.
Doctor

A:   Thank you for your question. The symptoms you have described does not appear to indicate that you are having an internal bleed because you have not mentioned that you noticed any blood in your stool, dark tar coloured stool, or vomiting blood. However, you do seem to be in in acute distress due to your difficulty breathing. It is important that you seek medical attention immediately to be examined and have test performed to determine the cause of your symptoms. Please seek medical attention immediately.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: So I recently found out my ferritin was low only because my hair started to fall out. Every year I go for a blood te...

Q: Hi Just had a blood test and have been given result which I don't understand Can you help me please? I have a mean c...

Q: I'm just looking for info on some lab results. Below low ferratin levels. Low mcv,mch,mchc and high rdw levels mean.

Q: Hello Dr actually I did marriage tests so I got a high level of hba2 : 7.5  so the hematologist told me that I ...

Q: Hello Doctor I did a marriage test so it shows in the results that i have thalassemia minor as a carrier. But my fia...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews